Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on matrices with positive definite real part


Author: David London
Journal: Proc. Amer. Math. Soc. 82 (1981), 322-324
MSC: Primary 15A21
DOI: https://doi.org/10.1090/S0002-9939-1981-0612711-1
MathSciNet review: 612711
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A lemma characterizing complex matrices with positive definite real part is given. It is shown that many results concerning such matrices are straightforward consequences of this lemma.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A21

Retrieve articles in all journals with MSC: 15A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0612711-1
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society